# SDR R61A201403010340

- Difficulty date: March 1, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD FLANGE ON RT HORIZONTAL STABILIZER, RIB 11A IS CRACKED AT LAST RIVET.  MX REPAIRED CRACKED RIB 11A FWD LOWER FLANGE IAW ETD 2014-170-017791, REV A DATED MARCH 7,2014 SEE CONTINUATION CARDS C1,C2 FOR ALL WORK PERFORMED ISSUED DMI 467748/1 FOR PERMANENT REPAIR INSPECTION TASK 55-10-018-0001 INTERNAL DET THRESHOLD OF 20000 F/C, INTERVAL OF 20000 F/C COUNTED SINCE NEW FCBS 55-10-00-005.
